# SDR WVBA00799

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Regulator
- Part number: 7708
- Condition: Leaking
- Location: Crankcase
- Part time: 665 hours
- Component: 77808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL WAS OBSERVED ON SIDE OF COWLING ON POST-FLIGHT AND IN THE BOTTOM OF COWL.  ALSO, AFTER REMOVING COWL, OIL WAS OBSERVED COMING FROM AROUND THE THREADS OF OIL PRESSURE REGULATOR.  REGULATOR WAS REPLACED.  (X)
